# SDR USAABB04065

- Difficulty date: July 13, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 609833
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - DURING DAILY CHECK, MAINTENANCE FOUND THE FORWAR4D LEFT FLOOR PATH EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE FOUND CONTACT BROKEN ON FORWARD LEFT FLOOR PATH EMERGENCY LIGHT.  REPLACED CONTACT IN ASSOCIATION WITH SWPM 20-30-17 AND WDM 33-51-17.  PERFORMED SATISFACTORY OPERATIONAL TEST OF FLOOR PATH EMERGENCY LIGHTS IN ASSOCIATION WITH MM 33-51-00.  (M)
